N. Belloumi, B. Bdira, I. Bachouche, M. Kacem, F. Abdallah, S. Fenniche
{"title":"Leukopenia Induced by Anti-Tuberculosis Treatment","authors":"N. Belloumi, B. Bdira, I. Bachouche, M. Kacem, F. Abdallah, S. Fenniche","doi":"10.23937/2378-3516/1410093","DOIUrl":null,"url":null,"abstract":"Our 43 years old patient was diagnosed with pleural tuberculosis. Biological tests were ordered prior to the onset of the treatment and were all normal. After one month under treatment, he developed hematological and hepatic toxicity signs: Neutropenia, cytolysis and cholestasis. After an onward investigation, rifampicin was identified as neutropenia causal treatment and pyrazinamid was avoided to prevent its hepatotoxicity. The decision of the multidisciplinary staff was to introduce a combination of three drugs: Isoniazid, Ethambutol and Ciprofloxacin during eight months while stopping Rifampicin. Chest X ray exam showed no recurrence of the pleural effusion.","PeriodicalId":91516,"journal":{"name":"International journal of respiratory and pulmonary medicine","volume":" ","pages":""},"PeriodicalIF":0.0000,"publicationDate":"2018-12-31","publicationTypes":"Journal Article","fieldsOfStudy":null,"isOpenAccess":false,"openAccessPdf":"","citationCount":"0","resultStr":null,"platform":"Semanticscholar","paperid":null,"PeriodicalName":"International journal of respiratory and pulmonary medicine","FirstCategoryId":"1085","ListUrlMain":"https://doi.org/10.23937/2378-3516/1410093","RegionNum":0,"RegionCategory":null,"ArticlePicture":[],"TitleCN":null,"AbstractTextCN":null,"PMCID":null,"EPubDate":"","PubModel":"","JCR":"","JCRName":"","Score":null,"Total":0}
引用次数: 0
Abstract
Our 43 years old patient was diagnosed with pleural tuberculosis. Biological tests were ordered prior to the onset of the treatment and were all normal. After one month under treatment, he developed hematological and hepatic toxicity signs: Neutropenia, cytolysis and cholestasis. After an onward investigation, rifampicin was identified as neutropenia causal treatment and pyrazinamid was avoided to prevent its hepatotoxicity. The decision of the multidisciplinary staff was to introduce a combination of three drugs: Isoniazid, Ethambutol and Ciprofloxacin during eight months while stopping Rifampicin. Chest X ray exam showed no recurrence of the pleural effusion.